Home Sex & Relationships
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

Morning after pill worries... please help!!!

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Hi all...

I had sex last Friday 8th December around 12am... Long story short, we had an accident. We went straight to the next pharmacy that opened at 8am and I took the MAP at 8.30am. I must add that according to two of my period trackers, my 'ovulation' day was either the night we had sex (8th) or the day after (9th)... this is what's making me worried!!!

I experienced stomach cramps and an EXTREMELY noisy stomach all day and night... In the past 6 days since I have taken the pill, I have had no bleeding, lots of acne breaking out and now a week to my 'due' period, I have sore breasts, which normally happens before my period is due.

The one thing that is worrying me, is the ovulation period in which I took the pill...will this have an effect?

Please help...thanks!!!

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    livvie1410 Welcome to TheMix

    I'm not qualified to you any advice, but you must seek advice from your doctor as soon as possible. Do this tomorrow!

    I hope you will stay on the board and join in with our wonderful community.

    Wishing you all the best,
    Julie
  • Options
    AzzimanAzziman Moderator, Community Champion Posts: 1,914 Extreme Poster
    Hi livvie1410,

    I'd suggest seeing a GP about this - they can give you the best advice and support!x

    Much love <3
    FAQ | How to report a post | How to report spam
    I'm a community moderator. I'm here to help guide discussions and make sure Community Guidelines are followed. I can't send DMs, but you can message @TheMix or email community@themix.org.uk with questions or concerns.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Hi livvie1410 :wave:

    Firstly I just want to say how many people go through this and it is completely natural to feel worried about it. However the simplest and quickest way to sort it out is to visit your GP. You are unlikely to experience many signs of pregnancy this early on so try not to get too worried about those. It is also worth noting that the side effects of the morning after pill can include tender breasts and stomach aches and may alter the due date of your period. I will attach a link below to the NHS page for the morning after pill where it explains all the side effects - https://www.nhs.uk/Conditions/contraception-guide/Pages/emergency-contraception.aspx.

    I hope everything is okay for you, feel free to get in touch with us at TheMix again if there's anything else you would like help or advice on.

    Lals :yippe:
Sign In or Register to comment.